Association francophone des humanités numériques
18-21 mai 2022 Montréal (Canada)

Programme

vendredi 20 mai 2022
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
›9:00 (1h)
› Vert (C-3061)
›10:00 (30min)
› Blanc (C-2081-83)
›10:30 (1h30)
Communications orales
Peter Stokes
› Rouge (C-1017-02)
›10:30 (1h30)
Communications orales
Géraldine Casta
› Bleu (C-2059)
›10:30 (1h30)
› Vert (C-3061)
›12:00 (1h30)
›13:30 (1h)
Posters
Michael Sinatra
› Vert (C-3061)
›14:30 (15min)
› Blanc (C-2081-83)
›14:45 (1h30)
Communications orales
Roch Delannay
› Rouge (C-1017-02)
›14:45 (1h30)
Communications orales
Aurélien Berra
› Bleu (C-2059)
›14:45 (1h30)
Communications orales
Michael Sinatra
› Vert (C-3061)
Session
Discours
Logistique
Pause
Sortie
Personnes connectées : 1